# SDR UALA2013041902720

- Difficulty date: April 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 52,763 hours, 6,155 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 35k
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35K EMERGENCY LIGHT INOPERATIVE.  REPLACED 35K LIGHT ASSEMBLY.
